# SDR UPS99430243

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heat System
- Condition: Inop
- Location: Cargo Commpt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER SHOWS FIRE WARNING, AFT CARGO HEAT SYSTEM WILL NOT TEST DI M1 76126.  AFT CARGO HEAT SYSTEM WILL NOT TEST.  CHECKED WIRING TO VALVES AND CHECK EXTENSION OVRD VALVES ACTUATOR AND OPS CHECKED GOOD MM 21-44-00.
